# SDR USAASB98343

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Valve
- Part number: 316565
- Condition: Failed
- Location: Mlg Ww
- Part time: 40,205 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MCO - FL2695 - EN ROUTE FROBWI TO MCO, SOUTHEAST OF SAV, FLIGHT LOST 'A' SYSTEM HYDRAULICS.  CREW WENT TO ALTERNATE FLAP EXTENSION PROCEDURES AND DECLARED AN EMERGENCY.  FLIGHT LANDED AT MCO WITHOUT INCIDENT AND WAS TOWED OFF THE RUNWAY AND THEN TO THE GATE.  MAINTENANCE INSPECTED AIRCRAFT FOR LEAKS.  SECURED 'A' SYSTEM SUPPLY LINE FOR THE NR 1 ENGINE AND REMOVED AND REPLACED THE HYDRAULIC RESERVOIR PRESSURE RELIEF VALVE AND PRESSURE REGULATOR.  LEAK CHECK GOOD.  (M)
